# SDR AALA970997

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON THE RIGHT SIDE OF G1A GALLEY (FWD EDGE).  ACCOMPLISHED REPAIR OF FORWARD BEAM RIGHT SIDE OF P-LIFT IAW ESO DATED 5-29-97 ADN 7349.  (M)
